Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Amyl nitrate ingestion - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Smoking and Alcohol Addiction
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions

Doctor :   hi
User :   hi
Doctor :  
how can i help you?
User :   I have been feling light headed and dizzy and weak, particularly in the legs for about 5 days
Doctor :   ok
Doctor :  
May I ask you few questions to know about you? Please give your Age, Gender, Location, Occupation, Marital status.
User :   26, male, scotland, engineer, single
Doctor :  
is it on the both the legs?
Doctor :  
is there numbness,tingling?
Doctor :  
User :   yes but the main issue is the dizzyness, i may have ingested some amyl nitrate last sunday by accident instead of inhaling it, do you think this could be the cause
User :   i know its toxic if ingested
Doctor :  
yes , it could be the causitivve agent.
User :   what should i do?
Doctor :  
how long its been in this state?
Doctor :  
is the symptoms incresing?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor